# SDR MWEA030497

- Difficulty date: December 24, 2003
- Submitted: December 26, 2003
- Operation: Air carrier
- Aircraft: N907ME
- Make and model: Boeing 717-200
- Aircraft serial: 55171
- Aircraft time: 1,233 hours, 740 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Line
- Part number: 7972148583
- Condition: Defective
- Location: Lt Brake
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

HYDRAULIC LOW QUANTITY LOW ANNUNCIATOR ILLUMINATED.  TROUBLESHOOT TO LEFT SYSTEM BRAKE PRESSURE RETURN LINE AT OUTBOARD ANTI-SKID VALVE IN RIGHT WHEEL WELL BRAKE SHELF.  INSTALLED FLEX LINE, LEAK CHECKED GOOD.
